# SDR PAI5201401161393

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: General aviation
- Aircraft: N11KG
- Make and model: Raythn G36
- Aircraft serial: E3981
- Aircraft time: 60 hours
- System (JASC): 2140 · Heating System
- Part: Mixing Valve
- Part number: 3555011585
- Condition: Failed
- Location: Heater
- Part time: 60 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF NO CABIN HEAT.  INSPECTION FOUND HEATER MIXING VALVE ON FIREWALL WITH BROKEN FLANGE, ALLOWING FLEX DUCT FROM HEAT MUFF TO COMPLETELY DISCONNECT FROM THE MIXING VALVE.  FLANGE SHOWED VERY LITTLE WELD PENETRATION.
